# SDR SWAA2016091255678

- Difficulty date: August 20, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 42,749 hours, 24,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5751Y2
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FLOORBOARD AFT OF R2 DOOR CUTOUT EDGE BROKEN.  REPAIRED FLOORBOARD IAW SRM.
